# SDR AALA20160424003

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 74,411 hours, 39,349 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, DURING CLIMB THE TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  FOUND THE OUTFLOW DUCT CONNECTOR BOOT OFF AT THE AIR CYCLE MACHINE.  SECURED BOOT IAW AMM 21-00-00.  ACCOMPLISHED OPERATIONAL & LEAK CHECKS.  SYS CHECKED NORMAL.
